# SDR ASAA201902529061

- Difficulty date: March 25, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5347112420200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT, LEFT SIDE, LATERAL SHEAR TIE STR 23L BETWEEN FRAME 69 AND 70 CORROSION     GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN AFT LEFT SIDE LATERAL SHEAR TIE, STR69-70 STR 23L IAW A320-DWG D53474180 - LATE ENTRY - REMOVED CORROSION ON SHEAR TIE IAW A320 SRM 51-73-00. ORIGINAL THICKNESS .071, REMAINING THICKNESS .045, MATERIAL LOSS .026 IAW A320 SRM 53-41-74 CORROSION OUT OF LIMITS.
